MathSciNet Relay Station
MathSciNet bibliographic data
MR648802 (83i:20007) 20C15
Isaacs, I. M. Character correspondences in solvable groups. Adv. in Math. 43 (1982), no. 3, 284–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement